MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181040
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that the procedure was a coil embolization of inferior mesenteric artery and lumbar artery.The embolization of the inferior mesenteric artery and lumbar artery was performed with the system consisting of a 4fr angiographic catheter and coiling support (medicos hirata).During embolization of the lumbar artery, attempted to place the deltafill18 10mm x 40cm coil (dlf181040, 2232527s).The power indicator lit but could not detach the coil.The deltafill18 coil was retrieved and replaced with a coil of the same specification, which was placed without problems.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, h6 and h11.Complaint conclusion: a healthcare professional reported that the procedure was a coil embolization of inferior mesenteric artery and lumbar artery.The embolization of the inferior mesenteric artery and lumbar artery was performed with the system consisting of a 4fr angiographic catheter and coiling support (medicos hirata).During embolization of the lumbar artery, attempted to place the deltafill18 10mm x 40cm coil (dlf181040, 2232527s).The power indicator lit but could not detach the coil.The deltafill18 coil was retrieved and replaced with a coil of the same specification, which was placed without problems.Additional event information received on 04-dec-2025 indicated that no pre-deployment electrical testing was performed.The same dcb and cable was used successfully with subsequent coils.The coil was still attached to the coil delivery system when removed from the patient.There was no visible damage to the embolic coil.There were no procedure delays/prolongation due to the event.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A manufacturing record evaluation was performed for the finished device 2232527s number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Failure to detach is a known potential complication, that could cause stretching, separation and/or premature detachment.There are clinical and procedural factors, including aneurysm/vessel characteristics (i.E., tortuous anatomy), device selection, device interaction, and operator technique, that may have contributed to the reported event rather than the design or manufacture of the device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23542915
Report Number3008114965-2025-01257
Device Sequence Number9719325
Product Code KRD
UDI-Device Identifier10886704077114
UDI-Public(01)10886704077114(17)280731(10)2232527S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF181040
Device Lot Number2232527S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4F ANGIOGRAPHIC CATHETER (UNSPECIFIED BRAND); COILING SUPPORT CATHETER (MEDICOS HIRATA)
Patient SexMale